# SDR VNAA0212005

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,693 hours, 16,192 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Screw
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE TO EVV, THE CREW RECEIVED A CAPTAIN'S WINDSHIELD HEAT FAIL CAS MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND CLEANED THE WINDSHIELD SCREWS AND RESEALED THE WINDSHIELD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
